Open Access
Translator Disclaimer
February, 1995 A Probability Inequality for the Occupation Measure of a Reversible Markov Chain
I. H. Dinwoodie
Ann. Appl. Probab. 5(1): 37-43 (February, 1995). DOI: 10.1214/aoap/1177004826

Abstract

A bound is given for a reversible Markov chain on the probability that the occupation measure of a set exceeds the stationary probability of the set by a positive quantity.

Citation

Download Citation

I. H. Dinwoodie. "A Probability Inequality for the Occupation Measure of a Reversible Markov Chain." Ann. Appl. Probab. 5 (1) 37 - 43, February, 1995. https://doi.org/10.1214/aoap/1177004826

Information

Published: February, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0829.60022
MathSciNet: MR1325039
Digital Object Identifier: 10.1214/aoap/1177004826

Subjects:
Primary: 60F10

Keywords: Expander graphs , Markov chain , Metropolis algorithm , occupation measure

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.5 • No. 1 • February, 1995
Back to Top